# SDR SWAA051066

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 32,305 hours, 27,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRE PER MM.
